# SDR SWAA2020032319301

- Difficulty date: February 17, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INTERNAL HORIZONTAL PRESSURE DECK WEB IS CRACKED AT BS 675 LBL35. / ACCOMPLISHED REPAIR AT INTERNAL HORIZONTAL PRESSURE DECK WEB BS 675 LBL 35 AS PER SRM 53-40-51-2R-2 FIG.201 REPAIR #2; PRESSURE DECK WEB WAS EVALUATED AND NO FOUND ALLOWABLE DAMAGE AT SRM B737-700; SA-M 1008 COMPLETED.
